# SDR ASOA20140517080V

- Difficulty date: May 16, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE APU FIREWALL WAS FOUND TO BE CRACKED INBD OF STRINGER 12L WHERE THE APU CONTROL HARNESS CONNECTS.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW SRM 53-32-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
